# SDR SWAA2020060887654

- Difficulty date: May 27, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A7216
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WTB FAIRING FORMER BELOW LT MLG W/W FOUND TO BE CHAFED BS 663-673 LBL 25 WL 145.  RECEIVED NEW FRAME P/N 149A7214-19 FROM STORES; REF PO 778662.  REMOVED LOWER WTB FAIRING FORMER BELOW LT MLG WW HAS CHAFE DAMAGE. LOCATED AT BS663-673; LBL25; WL145 IAW SRM 51-40-02 LOCATED AND DRILLED NEW PART IAW SRM 51-40-05. INSTALLED FAIRING FORMER PER SRM 51-40-02 AND DWG 149A7216.
